# SDR DALA2023022201340

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 72,150 hours, 27,210 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 SLIDE INDICATOR LIGHT INOP OR DAMAGED. CORRECTIVE ACTION: PERFORMED INSPECTION AND OPS CHECK OF 1R SLIDE INDICATOR LIGHT & FOUND TO BE WORKING FINE PERFORMED OPS CHECK PER B757 AMM 25-66. (2636267)
